# SDR FDEA200902200613

- Difficulty date: February 20, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- Aircraft time: 58,820 hours, 36,778 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163391
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED BS 970 ABOVE STR 26L AFT PIT.  REMOVED INTERCOSTAL AND PREVIOUS REPAIR FOR ACCESS IAW SRM 51-30-2, CUTOUT DAMAGED AREA ON FRAME IAW SRM 51-10-1.  FABRICATED FILLERS & DOUBLER IAW SRM 53-102 FIG 5 AND 51-40-3 FIG 1. HEAT TREATED FILLERS & DOUBLER TO 7075 T6 IAW FAS ENG REPORT 2-37153-801 REV A, LOCATED, DRILLED, DEBURRED FILLERS & DOUBLER IAW SRM 51-40-3 FIG 151-30-5, 51-30-8, TREATED & PRIMED IAW SRM 51-10-2, INSTALLED IAW SRM 51-30-2, INSTALLED INTERCOSTAL IAW SRM 51-30-2.
